Skip to content
Periods after NovaSure endometrial ablation
avatar
KristieLea posted:
I have a question about the symptoms I have been having the last 3 months, today I sit in total pain that I can hardly stand. I gave birth to twins in 1997 by c-sections. In 1997 I also had a tubal ligation. In 2009 started having heavy periods so my OBGYN performed the Nova Sure procedure on me. I had normal light periods for 4 years. Since December of 2012 I have not had a period at all. I had a few days of really pink discharge very light. About two weeks ago my breast swelled and have hurt for 2 weeks straight. 3 days ago my lower back was so sore I could not hardly move, then yesterday I had pain on my right side. Now my back and lower stomach aches and I am in so much pain the last two days it is unbelievable how bad I hurt and had alittle bit of discharged that was almost black. Can anyone give me advice about what is going on. I am scared of it being cancer. Thank You..
Reply
 
avatar
Anon_6061 responded:
Could be post-ablation pelvic pain that some other women have described on this "Endometrial Ablation Side Effects" discussion - http://forums.webmd.com/3/gynecology-exchange/forum/12649.


Helpful Tips

Keep Searching
Joanna, I just wanted to add my own experience of endometriosis. My period began about 2 months before my 16th birthday - yes very late. ... More
Was this Helpful?
0 of 0 found this helpful

Expert Blog

Below the Belt: Women's Health - Jane Harrison-Hohner, RN, RNP

From HPV to irregular periods to PMS to fibroids, Jane Harrison-Hohner, RN, is here to share her knowledge and insight...Read More

Related News

There was an error with this newsfeed

Report Problems With Your Medications to the FDA

FDAYou are encouraged to report negative side effects of prescription drugs to the FDA. Visit the FDA MedWatch website or call 1-800-FDA-1088.